Rainbow numbers for small cycles

Bihong Lv, Kecai Ye, Huaping Wang

Abstract


The rainbow number $rb(G,H)$ is the minimum number $k$ such that any $k$-edge-coloring of $G$ contains a rainbow copy of $H$. In this paper, we determine the rainbow numbers of small cycles in the complete split graph and maximal outerplanar graph.

Full Text: PDF

How to Cite this Article:

Bihong Lv, Kecai Ye, Huaping Wang, Rainbow numbers for small cycles, Journal of Mathematical and Computational Science, Vol 8, No 2 (2018), 297-303

Copyright © 2018 Bihong Lv, Kecai Ye, Huaping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS